# SDR XNOA1162

- Difficulty date: October 23, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 219
- Aircraft time: 34,460 hours, 17,339 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Green Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT LOST GREEN HYD SYS. LOST GREEN HYD QTY ASSOCIATED WITH LEVEL LOW LT. MANUAL GEAR EXTENDED. FOUND PINHOLE IN LT GEAR OVER-CENTER LINK FLEX LINE, GREEN HYD SYS, REMOVED AND REPLACED FLEX LINE IAW A300 AMM 20-23-11 BLEED OUT HYD SYS, REPLENISHED AS REQUIRED.  NO LEAKS NOTED. OP'S CK GOOD. RESTORED LANDING GEAR EXT SYS TO NORM CONFIGURATION IAW A300 AMM 32-30-00. (STATUS: ORIG/CLOSED)
